# SDR YV3R2019062720135

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: B-70T
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14084
- Aircraft time: 158 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C5991
- Part serial: 216440
- Condition: Inoperative
- Location: Airspeed
- Part time: 158 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED AIRSPEED INDICATOR P/N: C599-1 INDICATING NEEDLE SHAKES VIOLENTLY IN FLIGHT ACCELERATION.
